# SDR RAAA00E8039

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,251 hours, 37,087 cycles
- Engine: Allsn 501D13
- Engine time: 39,237 hours, 36,167 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 3300588
- Part serial: 183798
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, D

## Discrepancy

DURING ENGINE START NR 3 TIT INDICATED APPROXIMATELY 900 DEGREES HOT START.  MOTORED ENGINE FOR 1 MINUTE.  REPLACED NR 3 ENGINE FUEL CONTROL IAW EF 73-1-4 AND EF 71-1-1.
